# SDR SWAA2013022513035

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 76,640 hours, 66,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT O/B AUX TRACK FIXED 4 CUTOUT CRACKED.  REPAIRED NR 2 SLAT O/B AUX TRACK PER EA.
